Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02H02A")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 11870

  • Page / 475

Export

Selection :

  • and

Using level-of-effort paradata in non-response adjustments with application to field surveys : The use of paradata in social survey researchBIEMER, Paul P; CHEN, Patrick; WANG, Kevin et al.Journal of the Royal Statistical Society. Series A. Statistics in society (Print). 2013, Vol 176, pp 147-168, issn 0964-1998, 22 p., 1Article

A Bernstein-type estimator for decreasing density with application to p-value adjustmentsBING HAN; DALAL, Siddhartha R.Computational statistics & data analysis. 2012, Vol 56, Num 2, pp 427-437, issn 0167-9473, 11 p.Article

Approximating the extreme right-hand tail probability for the distribution of the number of patterns in a sequence of multi-state trialsFU, James C; JOHNSON, Brad C; CHANG, Yung-Ming et al.Journal of statistical planning and inference. 2012, Vol 142, Num 2, pp 473-480, issn 0378-3758, 8 p.Article

Bayesian inference and prediction of order statistics for a Type-II censored Weibull distributionKUNDU, Debasis; RAQAB, Mohammad Z.Journal of statistical planning and inference. 2012, Vol 142, Num 1, pp 41-47, issn 0378-3758, 7 p.Article

Computing and estimating information matrices of weak ARMA modelsBOUBACAR MAINASSARA, Y; CARBON, M; FRANCQ, C et al.Computational statistics & data analysis. 2012, Vol 56, Num 2, pp 345-361, issn 0167-9473, 17 p.Article

Creating catalogues of two-level nonregular fractional factorial designs based on the criteria of generalized aberrationDEVON LIN, C; SITTER, Randy R; BOXIN TANG et al.Journal of statistical planning and inference. 2012, Vol 142, Num 2, pp 445-456, issn 0378-3758, 12 p.Article

Estimating the error distribution function in semiparametric additive regression modelsMÜLLER, Ursula U; SCHICK, Anton; WEFELMEYER, Wolfgang et al.Journal of statistical planning and inference. 2012, Vol 142, Num 2, pp 552-566, issn 0378-3758, 15 p.Article

On estimation of a heteroscedastic measurement error model under heavy-tailed distributionsCAO, Chun-Zheng; LIN, Jin-Guan; ZHU, Xiao-Xin et al.Computational statistics & data analysis. 2012, Vol 56, Num 2, pp 438-448, issn 0167-9473, 11 p.Article

On generalised asymmetric stochastic volatility modelsTSIOTAS, Georgios.Computational statistics & data analysis. 2012, Vol 56, Num 1, pp 151-172, issn 0167-9473, 22 p.Article

Power series estimator for binary dataWU, Chien-Hua; WAN, Shu-Mei.Journal of statistical planning and inference. 2012, Vol 142, Num 2, pp 579-588, issn 0378-3758, 10 p.Article

Random effects in promotion time cure rate modelsLOPES, Celiamendescarvalho; BOLFARINE, Heleno.Computational statistics & data analysis. 2012, Vol 56, Num 1, pp 75-87, issn 0167-9473, 13 p.Article

Response shrinkage estimation in multinomial logit modelsMAQBOOL ZAHID, Faisal; HEUMANN, Christian.Journal of statistical planning and inference. 2012, Vol 142, Num 1, pp 95-109, issn 0378-3758, 15 p.Article

Semiparametric model for recurrent event data with excess zeros and informative censoringXIAOBING ZHAO; XIAN ZHOU; WANG, Jinglong et al.Journal of statistical planning and inference. 2012, Vol 142, Num 1, pp 289-300, issn 0378-3758, 12 p.Article

Symbolic solutions of some linear recurrencesDI NARDO, E; SENATO, D.Journal of statistical planning and inference. 2012, Vol 142, Num 2, pp 423-429, issn 0378-3758, 7 p.Article

A Boundary-Respecting Confidence Interval Method for a General Effect Size Measure in Paired ExperimentsYUDONG ZHAO; BROWN, Bruce M.Communications in statistics. Theory and methods. 2012, Vol 41, Num 1-3, pp 363-379, issn 0361-0926, 17 p.Article

A Characterization of the Log-Density Smoothing Spline ANOVA ModelJEON, Yongho.Communications in statistics. Theory and methods. 2012, Vol 41, Num 10-12, pp 2081-2087, issn 0361-0926, 7 p.Article

A Convergence Result for a Class of Asymptotically Linear Estimators : Statistics for Complex Problems: Permutation Testing Methos and Related TopicsATLAGH, M; BRONIATOWSKI, M; CELANT, G et al.Communications in statistics. Theory and methods. 2012, Vol 41, Num 16-18, pp 2922-2931, issn 0361-0926, 10 p.Article

A First-Order Spatial Integer-Valued Autoregressive SINAR(1, 1) ModelGHODSI, Alireza; SHITAN, Mahendran; BAKOUCH, Hassan S et al.Communications in statistics. Theory and methods. 2012, Vol 41, Num 13-15, pp 2773-2787, issn 0361-0926, 15 p.Article

A Short Note on the Dependence Structure of a Stochastic Process Generated by the Asymmetric Cusp MapWEBEL, Karsten.Communications in statistics. Theory and methods. 2012, Vol 41, Num 1-3, pp 357-362, issn 0361-0926, 6 p.Article

A Short-Cut Derivation for the Solution of Autoregressive Models from Sharp Algebraic ArgumentsGRAZIA ZOIA, Maria; BARBIERI, Laura.Communications in statistics. Theory and methods. 2012, Vol 41, Num 19-21, pp 3704-3721, issn 0361-0926, 18 p.Article

A Wavelet-Based Approach of Testing for Granger Causality in the Presence of GARCH EffectsMANSSON, Kristofer.Communications in statistics. Theory and methods. 2012, Vol 41, Num 4-6, pp 717-728, issn 0361-0926, 12 p.Article

A generalized Isserlis theorem for location mixtures of Gaussian random vectorsVIGNAT, C.Statistics & probability letters. 2012, Vol 82, Num 1, pp 67-71, issn 0167-7152, 5 p.Article

A geometric approach to projective shape and the cross ratioKENT, John T; MARDIA, Kanti V.Biometrika. 2012, Vol 99, Num 4, pp 833-849, issn 0006-3444, 17 p.Article

A normal inverse Gaussian model for a risky asset with dependenceLEONENKO, N. N; PETHERICK, S; SIKORSKII, A et al.Statistics & probability letters. 2012, Vol 82, Num 1, pp 109-115, issn 0167-7152, 7 p.Article

A note on Gaussian correlation inequalities for nonsymmetric setsLIM, Adrian P. C; DEJUN LUO.Statistics & probability letters. 2012, Vol 82, Num 1, pp 196-202, issn 0167-7152, 7 p.Article

  • Page / 475